Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Is it normal to have heavy bleeding with big blood clots and lower back pain after abortion ?

I had an abortion 5 days ago I have been bleeding a very lot and still with really big blood clots im asking people who I know that have had an abortion and they said they ve never gone through anything like this, I also have really bad pains in my lower back around my kidneys and today it was that bad I had to lay down because I couldn t stand up is this all normal?
Asked On : Fri, 13 Apr 2012
Answers:  1 Views:  326
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Emergency Medicine Specialist 's  Response
DEAR CORTZ.LALALA,
HI I AM DR.KAVITHA.NO, IT IS NOT NORMAL TO HAVE SUCH PAINS 5 DAYS AFTER AN ABORTION.YOU HAVE NOT SPECIFIED IF ABORTION HAPPENED BY ITSELF AT HOME OR IF YOU GOT IT DONE IN A HOSPITAL.IF IT WAS SPONTANEOUS AND YOU HAVE NOT VISITED A DOCTOR AFTER YOUR ABORTION AND THESE PAINS ARE PERSISITING THEN I ADVICE YOU TO GET AN ULTRASOUND DONE TO LOOK FOR RETAINED PRODUCTS (.MEANING SOMETHING LEFT BEHIND).BECAUSE THIS IS A REASON FOR BLEEDING AND PAIN AFTER AN ABORTION.
PAIN IN THE KIDNEYS ARE VERY UNLIKELY AFTER AN ABORTION BUT AN ULTRASOUND WILL EXCLUDE ANY MAJOR PROBLEMS TO KIDNEYS AS WELL.
SEVERE SPASMODIC PAIN CAN MAKE YOU DIZZY AND WEAK AND THAT COULD BE THE REASON WHY YOU ARE NOT ABLE TO KEEP STANDING.YOU MAY ALSO HAVE BECOME ANAEMIC AFTER LOSING SO MUCH BLOOD.
SO PLEASE VISIT YOUR NEAREST GYNAECOLOGIST AND GET YOURSELF EXAMINED BEFORE YOU GET TOO SICK.PRAYING FOR YOU....BYE
Answered: Fri, 13 Apr 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor